# SDR HNAA0700090

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 30,842 hours, 33,957 cycles
- Engine: Pwa PW120
- Engine time: 35,397 hours, 38,596 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 311851201B
- Part serial: 518220
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 12 hours, 14 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE POWER LOSS MOMENTARILY OF 30 TO 40 PERCENT TQ HAPPENED 3 TIMES ON CLIMBOUT.  AIRCRAFT RETURNED TO FIELD AFTER TAKEOFF.  LGA MAINTENANCE INSPECTED THE ENGINE CONDITION PANEL.  CREW REPORTED THAT ENGINE PARAMETERS ALSO DROPPED WITH TORQUE AND CREW FELT ENGINE SLOW DOWN.  RETURNED TO FIELD 5 TO 7 SECONDS.  LGA MAINTENANCE INSPECTED LOW PRESSURE FUEL FILTER NO DEBRIS FOUND.  LGA MAINTENANCE REMOVED AND REPLACED FUEL FLOW DIVIDER OPS AND LEAK CHECK GOOD.
